| Model Number |
7207000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: one event was reported for this quarter.Product return status: one device was received.Additional information: one device was not labeled for single-use.One device was not reprocessed or reused.
Event or Problem Description
This report summarizes one malfunction event in which the device was reportedly leaking.One event had no patient involvement; no patient impact.